New several integral inequalities

Authors

  • Waad Sulaiman Department of Computer Engineering, College of engineering, University ofMosul, Iraq.

DOI:

https://doi.org/10.5556/j.tkjm.42.2011.1035

Keywords:

Integral inequality

Abstract

Several new integral inequalities are presented.

References

N. S. Hoang, Notes on an inequalities, J. Ineq. Pure Appl.Math., 9(2009), Art. 42.

W. J. Liu, C. C. Li and J.W. Dong, On an problemconcerning an integral inequality, J. Ineq. Pure Appl.Math., 8 (2007), Art. 74.

Q. A. Ngo, D. D. Thang, T. T. Dat and D. A. Tuan, Notes on an integral inequality, J. Pure Appl. Math., 7(4) (2006), Art. 120.

Downloads

Published

2011-12-31

How to Cite

Sulaiman, W. (2011). New several integral inequalities. Tamkang Journal of Mathematics, 42(4), 505–510. https://doi.org/10.5556/j.tkjm.42.2011.1035

Issue

Section

Papers

Similar Articles

1 2 3 4 5 > >> 

You may also start an advanced similarity search for this article.